PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 113 | 2 | 101-108
Tytuł artykułu

On local automorphisms and mappings that preserve idempotents

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let B(H) be the algebra of all bounded linear operators on a Hilbert space H. Automorphisms and antiautomorphisms are the only bijective linear mappings θ of B(H) with the property that θ(P) is an idempotent whenever P ∈ B(H) is. In case H is separable and infinite-dimensional, every local automorphism of B(H) is an automorphism.
Słowa kluczowe
Czasopismo
Rocznik
Tom
113
Numer
2
Strony
101-108
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-06-09
poprawiono
1994-09-12
Twórcy
  • Department of Mathematics, University of Maribor, PF, Koroška 160, 62000 Maribor, Slovenia
  • University of Maribor, TF, Smetanova 17, 62000 Maribor, Slovenia
autor
  • Department of Mathematics, University of Maribor, PF, Koroška 160, 62000 Maribor, Slovenia
  • University of Maribor, TF, Smetanova 17, 62000 Maribor, Slovenia
Bibliografia
  • [1] L. B. Beasley and N. J. Pullman, Linear operators preserving idempotent matrices over fields, Linear Algebra Appl. 146 (1991), 7-20.
  • [2] M. Brešar, Characterizations of derivations on some normed algebras with involution, J. Algebra 152 (1992), 454-462.
  • [3] M. Brešar and P. Šemrl, Mappings which preserve idempotents, local automorphisms, and local derivations, Canad. J. Math. 45 (1993), 483-496.
  • [4] G. H. Chan, M. H. Lim and K. K. Tan, Linear preservers on matrices, Linear Algebra Appl. 93 (1987), 67-80.
  • [5] P. R. Chernoff, Representations, automorphisms and derivations of some operator algebras, J. Funct. Anal. 12 (1973), 275-289.
  • [6] M. Eidelheit, On isomorphisms of rings of linear operators, Studia Math. 9 (1940), 97-105.
  • [7] I. N. Herstein, Topics in Ring Theory, Univ. of Chicago Press, Chicago, 1969.
  • [8] N. Jacobson and C. Rickart, Jordan homomorphisms of rings, Trans. Amer. Math. Soc. 69 (1950), 479-502.
  • [9] A. A. Jafarian and A. R. Sourour, Spectrum-preserving linear maps, J. Funct. Anal. 66 (1986), 255-261.
  • [10] R. V. Kadison, Local derivations, J. Algebra 130 (1990), 494-509.
  • [11] D. R. Larson and A. R. Sourour, Local derivations and local automorphisms of B(X), in: Proc. Sympos. Pure Math. 51, Part 2, Providence, R.I., 1990, 187-194.
  • [12] C. Pearcy and D. Topping, Sums of small numbers of idempotents, Michigan Math. J. 14 (1967), 453-465.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv113i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.